# SDR 03FDEA01205

- Difficulty date: August 3, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- Engine: Ge CF650*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Ring
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FUEL TANK ACCESS PANEL CHAFE RING HAS PITTED CORR.    REMOVED AND REPLACED CHAFE RING AND GANG CHANNEL IAW SRM 51-42-04 AND SRM 51-31-01 AT MAE ON   N/R N00926
